# SDR RAIA990730

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Vernitherm
- Part number: L8523427
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLT 7061 - LEFT ENGINE OIL TEMP RUNNING HOT.  MAINTENANCE REPLACED VERNITHERM FOR OIL COOLER ON RIGHT ENGINE.  (X)
